RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 18, Issue 2  


Inner functions on compact spaces
A. B. Aleksandrov
1
Estimate of the number of zeros of an abelian integral depending on a parameter and limit cycles
A. N. Varchenko
14
Integral formulas and integral geometry for $\bar\partial$-cohomologies in $\mathbb{CP}^n$
S. G. Gindikin
26
Real analytic varieties with the finiteness property and complex abelian integrals
A. G. Khovanskii
40

Brief communications
Vanishing inflections
V. I. Arnol'd
51
Characteristic classes of supergauge fields
M. A. Baranov, A. S. Schwarz
53
Reduction method for Wiener–Hopf integral operators with piecewise continuous symbols in $L_p$ spaces
A. Böttcher
55
Generators and relations in compact Lie groups
M. V. Borovoi
57
Deformations of complex structures on supermanifolds
A. Yu. Vaintrob
59
Certain remarks on the multiplicators of the cauchy type integrals and Sarason algebras
A. L. Vol'berg, V. A. Tolokonnikov
61
Manifolds with split (into halves) stable normal bundles in phase spaces
V. P. Golubyatnikov
63
Asymptotics of the eigenvalues of operators with a poisson algebra of symmetries in the highest symbol
M. V. Karasev
65
Weakly connected systems with nonpropagating waves
A. E. Lifshits
67
System $\{e^{\alpha nz}\sin nz\}_1^\infty$
Yu. I. Lyubarskii, V. A. Tkachenko
69
Solvability conditions for the first-order Cauchy problem in a Banach space
E. É. Pasika
71
Number of zeros of complete elliptic integrals
G. S. Petrov
73
A symmetric Banach space of functions, not containing $l_p$ ($1\lambda p<\infty$) and $c_0$
E. V. Tokarev
75
Spectral properties of elements of normed algebras and invariant subspaces
Yu. V. Turovskii
77
A form of infinite-dimensional polytopes
V. P. Fonf
79
Topological structure of elliptic boundary problems in space
P. A. Frolov
81
Geometry of the category of complexes and algebraic $K$-theory
V. A. Khinich, V. V. Schechtman
83
Invariant subspaces of Volterra operators
V. S. Shulman
85
Convex sets of almost-normal structure
Vu Quoc Phong
87
A theorem on uniform correctness of a Cauchy problem and its application
G. M. Gubreev
89
Two classical extensions of the vector lattice of continuous functions
V. K. Zakharov
92
Codimension of subspaces of $L_p(\mu)$ for $p<1$
M. M. Popov
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020